On the Poisson brackets of differentiable generators in classical field theory

Show full item record

Title: On the Poisson brackets of differentiable generators in classical field theory
Date: 1986
Citation: Brown, J. D., & Henneaux, M. (1986). On the Poisson brackets of differentiable generators in classical field theory. Journal of mathematical physics, 27, 489-491.
URI: http://www.lib.ncsu.edu/resolver/1840.2/423


Files in this item

Files Size Format View
Brown_1986_Jrnl_Math_Phys_489.pdf 286.5Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record